Sg- Open Sets in Topological Spaces

Authors

  • H. M. Darwesh College of Commerce, University of Sulaimani, Kurdistan Region, Iraq. Author
  • N. O. Hessea Kurdistan Institution for Strategic Students and Scientific Research, Sulaimani, Kurdistan Region, Iraq. Author

DOI:

https://doi.org/10.17656/jzs.10367

Keywords:

Semi-open sets, G-closed sets, Sg-open sets

Abstract

In this paper, we introduce a new type of semi-open sets which we call Sg - open sets, and then we study some its basic properties and characterizations, further, we investigate some relationships with some other types of sets.

References

Abd-El-Monsef M. E. El-Deeb S. N. and Mahmoud R. A. (1983), β-open sets and β-continuous mappings, Bull. Fac. Assint, Vol. 12, 77-90.

Abdulla M., Topological property of θ-semi-open sets, Internat. J. of Pure & Appl. Sci. and Tech.

Ahmed N. K. (1990), On some Types of Separation Axioms, M. Bc. Thesis, Salahadin Univ., Arbil,.

Asaad B. A. (2007), Utilization of Some Types of Per-open Sets in Topological Spaces, M.Sc. Thesis, Univ. of Dohuk.

Balasubramanian S. (2012), Minimal g-open sets and Maximal g-closed sets, Asian J. of current engineering and Maths, 69-73.

Benchalli S. S. (2011), Semi-totally Continuous functions in Topological Spaces, Internat. Math. Forum, Vol. 6, No. 10, 479-492.

Crossely S. G. and Hildebrand S. K. (1971), Semi-closure, Texas J. Sci., Vol.22, 99-112.

Darwesh H. M. (2011), A New Type of Semi-Open Sets and Semi-Continuity in Topological Spaces, Zanco J. of Pure and Appl. Sci., Vol. 23, No. 2, 82-92.

Darwesh, H. M., and Sareef, H. A. (2014) , -open Sets in Topological Spaces, submitted. DOI: https://doi.org/10.17656/jzs.10367

DiMaio G. and Noiri T. (1987) , On s-closed spaces, Indian J. Pure Appl. Math., Vol. 18, No. 3, , 226233.

Dontchev J. (1998), Survey on preopen sets, ArXvi Math., Vol. 1, , 1-18.

Dontchev J. and Noiri T. (1999), Contra-semi continuous functions, Math. Pannon, Vol. 10, No. 2, , 159-168.

El-Deeb S. N., Hasanein I. A., Mashhour A. S. and Noiri T. (1983), On P-regular Spaces, Bulletin Mathematique de la societe des Sciences Mathematiques de Roumanie, Vol. 27, No. 4, 311-315.

Guo T. Y. (1981), A characterization of extermally disconnected spaces, J. central china Normal Univ. Nature. Sci., Vol. 12, No. 2, 169-170.

Joseph J. E. and Kwack M. H. (1980), On S-closed spaces, Proc. Amer. Math. Soc.,Vol. 80, No. 2, 341348. DOI: https://doi.org/10.2307/2042974

Khalaf A. B. Majeed A. H. and Jami J. M. (2014), Ss-open sets and Ss -continuous Functions, Int. J. of Advanced Math. Sci., Vol. 2, No. 1, 71-80. DOI: https://doi.org/10.14419/ijams.v2i1.1761

Khalaf A. B. and Ameen Z. A. (2010), ’ -open sets and ’ -continuity in topological spaces, J. of Advanced Research in Pure Math. Vol. 2, No. 3, 87-101.

Khalaf A. B. and Nehmat K. Ahmed, ’ -open sets and ’ -continuity in topological spaces, Thai J. of Math. Monthly, Vol. 70, No. 1, (2013), 319-335.

Levine N. (1963), Semi-open sets and semi-continuity in topological spaces, Amer. Math. Monthly, Vol. 70, 36-41. DOI: https://doi.org/10.1080/00029890.1963.11990039

Levin N. (1970), Generalized closed sets in topology, Rend. Circ. Math. Paleremo Vol. 19, No. 2, 89-96. DOI: https://doi.org/10.1007/BF02843888

Mashhour A. S., Allam A. A., Mahmoud F. S. and Khedr F. H. (1983), On Supra topological spaces, Indian J. Pure and Appl. Math., Vol. 14, No. 4, 502-510.

Mashhour A. S., Hasanein I. A. and El-Deeb S. N. (1982), A note on semi-continuity and precontinuity, Indian J. Pure Appl. Math. Vol. 13, No. 10, 1119-1123.

Njastad O. (1965), On some classes of nearly open sets, Pacific J. Math., Vol. 15, No. 3, 961-970. DOI: https://doi.org/10.2140/pjm.1965.15.961

Park J. H., Lee B. Y., and Son M. J. (1997), On -semiopen sets in topological spaces, J. Indian Acad. Math. 19(1), 59-67.

Reilly I. (2002), Generalized closed sets: a survy of recent work, General and Geometric Topology and its Applications, Vol. 1248, 1-11.

Shareef H. A. (2007), ’ -open sets, ’ -continuity and ’ -compactness in Topological spaces, M. Sc. Thesis, Univ. of Sulaimani.

Sharma, J. (1977), “Topology”, Published by Krishna Mandir, Meerut(U. P) and Printed at Manoj printers, Meerut.

Steen L. A. and Seebach J. A. (1978), Counterexamples in Topology, Springer Verlag New York Heidelberg Berlin. DOI: https://doi.org/10.1007/978-1-4612-6290-9

Stone M. H. (1937), Algebraic characterizations of special Boolean rings, Fund. Math., Vol. 29, 223302. DOI: https://doi.org/10.4064/fm-29-1-223-303

Velǐoko N. V. (1968), H-closed topological spaces, Amer. Math. Soc. Transl., Vol. 78, No. 2, 103-118. DOI: https://doi.org/10.1090/trans2/078/05

Vishvajit V.S. G. (2001),, Some equivalent of extermally disconnected spaces, Indian J. Pure Appl. Math., Vol. 32, No. 3, 343-344.

Willard S. (1970), General Topology, Addison-Wesley Publishing Company. Yunis R. H. (2007), Properties of θ-semi-open sets, Zanco J. of Pure and Appl. Sci., Vol. 19, No. 1, 116122.

Published

2014-12-10

How to Cite

Sg- Open Sets in Topological Spaces. (2014). Journal of Zankoy Sulaimani - Part A, 17(1), 131-138. https://doi.org/10.17656/jzs.10367

Most read articles by the same author(s)

1 2 3 4 5 6 7 8 9 10 > >>